# SDR SIMA20130723010

- Difficulty date: July 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 25,798 hours, 18,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD PULL IN LEVER DAMAGED.  TEMP REPAIRED (CR-5200-156 PTB PERFORM PERMANENT REPAIR)  PERFORMED PERMANENT REPAIR TO PAX DOOR FORWARD PULL-IN LEVER IAW EO-CR-5200-156. TDMI ITEM RESTORED, REF AML PAGE 2992933.  REPAIRED RT AFT RUBBER SEAL ON RT MLG FAIRING IAW EO CR-3200-110.
